# SDR UALA2012101105779

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Ge CFM56*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL AT 8:00 O'CLOCK POSITION HAS DENT.  ACCOMPLISHED HFEC INSPECTION, NO CRACKS NOTED, CHECKED THE DENT PER SRM 54-10-01 PG 104 DETAIL IV, DENT FOUND WITHIN LIMITS A OVER Y RATIO IS 31.  NO ACTION NEEDED OK TO ARCHIVE.
